Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is these results of my BP too low for diastolic pressure

I am a female 60 years old 5 4 weighing 172 lbs. I am taking Amlodipine-benazepril 5-20 1x day, Indapamide 1.25 1x day, and atenolol 50 mg 1x a day my blood pressure reading for today has been 133/61, 135/39 and 117/39 is this too low for diastolic pressure
Fri, 10 Apr 2015
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Topics
Cardiologist 's  Response
Hello! Thank you for asking on HCM! Regarding you BP concern I would recommend to check first your equipment: Is it well calibrated?!!
Your increased pulse pressure (difference between systolic and diastolic readings) should be investigated to find the reason. A valvular heart disease (like aortic regurgitation). increased thyroid function, hypovolemia (excessive diuretics effet), may be possible reasons. Nevertheless, I would recommend to discuss wit hyour attending physician about these possibilities, and for a pissible modulation of yout antihypertensive treatment.
Hope to have been helpful to you. Greetings! Dr. Iliri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My systolic blood pressure at rest is usually in the 120s and the diastolic between the 60s and 70s. I always experience a sudden rise in diastolic blood pressure and, as a result, low pulse pressure a couple of minutes after exercise, that is in the cool-down phase. I mean. my diastolic bp could rise as much as about 20 units during exercise, sustaining in the low 80s but what is shocking to me is that it can also suddenly increase even more after exertion, heading to the 90s and, as I could witness today for the first time in my life, even skyrocketing to 132!!! This rise pattern happens on a regular basis, especially in cases where I have abruptly started (after sleeping, eating, studying) some more strenuous exercise such as push-ups or series of weight lifting. The main problem when this happens is not the bp itself but the nasty symptomatic attack that I simultaneously experience - shortness of breath, tachycardia, palpitations, near syncope etc. Depending on how strenuous the exercise level is and how hard the resultant symptomatic attack hits me, It takes me from a couple of minutes to half an hour to settle down and return back to normal. I am writing now because occasionally the sudden spike in diastolic bp after exertion leads to some scary, ER-relevant symptoms. Today, a couple of minutes after a 500m slow run, 3 series of stomach exercises and 3 series of 10 push-ups, my minute-to-minute bp readings were as follows 158/87 HR 101 first reading 148/84 HR 99 145/132 HR 91 the peak ( as you can note here, while the systolic bp continues to decrease normally, the diastolic surged up by almost 50 units {Is this anxiety???] followed by the heart rate, and then, in the next minute stabilizes again. I would not exaggerate if I said that in this short but critical interval I experience a sort of death symptoms; another important note: at this point my bp monitor also registered irregular hearbeat, but I am not sure if that was a fake alert because some say that the monitor is actually unable to read such low pulse pressures of only 15 units) 143/74 HR 140 (you can see here how the HR immediately compensates for the previous bp condition, before descending to normal once again) 142/88 HR 108 (all stabilizing in the next 3 minutes) 140/85 HR 87 131/81 HR 81 124/74 HR 86 Over the past few years I have undergone all known non-invasive cardiovascular tests, all negative, except for occasional extra-systolic beats, even denying with high confidence my first MVP diagnosis. I do not know what test should I have to find out what s wrong with me since in principle all doctors have dismissed my condition.

doctor1 MD

My blood pressure has been very low at times causing me to feel light headed. I have registered numerous results of less than 100 systolic and less than 50 diastolic. Two episodes registered in the 30 s diastolic. I am taking carvedilol twice a day (25 mg0 and hydrolozine twice a day.

doctor1 MD

I work at a pharmacy and there is one of those blood pressure machines that I use often to check my blood pressure. Usually, these are the results: Diastolic - 140 Systolic - 75 BPM - 55 I know that a healthy blood pressure is 120/80, so the 140 concerns me. Is that too high, and should I see a doctor? I am 21 years old and in otherwise good health, exercise regularly and follow a moderately healthy diet. I do eat too much sodium, and I know that s something I need to work on. I think that my heart rate is low because I do a lot of cardio training, and HIIT (high intensity interval training).

Recent questions on  Benazepril

doctor1 MD

I have problem with staying hard while having sex. I take the following meds. Is there any medication that i would be able to take for this problem.



thAMLODIPINE BESYLATE-BENAZEPRIL 10MG-20MG Hypertension (morning 1x)

TEVETEN HCT 600-12.5MG Hypertension (night 1x)

Lexapro Tabs 10MG (morning half)

Lunesta Tabs 3MG Sleep (night 1x)

LANSOPRAZOLE 30 MG Stomach (morning 1x)

ere any medication that i would be able to take for this problem.

doctor1 MD

My blood pressure keeps reading almost 180 over 120 with a home blood pressure device. I have been diagnosed with high blood pressure and am taking 40 mg Benazepril. With my pressure at this level, should I be immediately concerned or am I ok to wait to contact my doctor tomorrow. I am a 41 year old male 6'2 265lbs

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I have been presrcibed Benazepril 5 mg and Losartan 25mg within the last 6 months. Both of these even when i cut them in half make me listless and drowsy the following day. I take them at night before bed. The Losartan affects my sleep by keeping...

doctor1 MD

The 2 blood pressure medicine I'm taking now make my ankles swell so bad when we are out and about I sit with ice on my ankles for days to go down. What can I do or is there over the counter I can take instead?

doctor1 MD

I am a 64-year old female with mild hyperthyroidism (Hashimoto s Disease). My internist and cardiologist think my thyroid problems cause slight blood pressure/pulse problems and I take Tapazole (for thyroid), Benazepril (10mg) and Atenolol (25 mg). I was recently prescribed Vyvanse (20 mg) for chronic Adult ADD. My psychiatrist said Vyvanse was better for heart patients so I know she is aware of my other drugs but the literature that came with the prescription says it is not recommended for heart/thyroid patients. Is it safe for me to take these four drugs? Is there any chance the slight increase in my blood pressure/pulse is a temporary side effect of the Vyvanse? Vyvanse has been a miracle drug for me and I dearly want to continue taking it - but not if it is dangerous. Thank you for any information.

doctor1 MD

Just started taking Amlodipine/Benazepril at night last week. BP this AM was 77/66, pulse 92. A few minutes ago B/P was 110/93. Also, I have stage 4 ckd, and I read in the medication insert it is not to be taken when there is kidney disease. Why would a nephrologist prescribe this?